Independent instances for some undecidable problems
RAIRO. Informatique théorique, Volume 17 (1983) no. 1, pp. 49-54.
@article{ITA_1983__17_1_49_0,
     author = {Calude, Cristian and P\u{a}un, Gheorghe},
     title = {Independent instances for some undecidable problems},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {49--54},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {1},
     year = {1983},
     zbl = {0517.03022},
     mrnumber = {701987},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1983__17_1_49_0/}
}
TY  - JOUR
AU  - Calude, Cristian
AU  - Păun, Gheorghe
TI  - Independent instances for some undecidable problems
JO  - RAIRO. Informatique théorique
PY  - 1983
DA  - 1983///
SP  - 49
EP  - 54
VL  - 17
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1983__17_1_49_0/
UR  - https://zbmath.org/?q=an%3A0517.03022
UR  - https://www.ams.org/mathscinet-getitem?mr=701987
LA  - en
ID  - ITA_1983__17_1_49_0
ER  - 
%0 Journal Article
%A Calude, Cristian
%A Păun, Gheorghe
%T Independent instances for some undecidable problems
%J RAIRO. Informatique théorique
%D 1983
%P 49-54
%V 17
%N 1
%I EDP-Sciences
%G en
%F ITA_1983__17_1_49_0
Calude, Cristian; Păun, Gheorghe. Independent instances for some undecidable problems. RAIRO. Informatique théorique, Volume 17 (1983) no. 1, pp. 49-54. http://www.numdam.org/item/ITA_1983__17_1_49_0/

1. M. Davis, Yu. Matijasevič and J. Robinson, Hilbert's Tenth Problem. Diophantine Equations : Positive Aspects of a Negative Solution, Proc. Symposia Pure Math., vol. 28, 1976, p. 223-378. | MR | Zbl

2. S. Greibach and J. Hopcroft, Scattered Context Grammars, J. Comput. Systems Sci., vol. 3, 1969, p. 233-247. | MR | Zbl

3. J. Hartmanis and J. Hopcroft, Independence Results in Computer Science, ACM SIGACT News, vol. 8, 1976, p. 13-24.

4. Yu. Matijasevic, Enumerable Sets Are Diophantine. Dokl. Akad. Nauk SSSR, vol. 191, 1970, p. 279-282. | MR | Zbl

5. H. A. Maurer, Simple Matrix Languages with a Leftmost Restriction, Inform. Control, vol., 23, 1973, p. 128-139. | MR | Zbl

6. J. Paris and L. Harrington, A Mathematical Incompleteness in Peano Arithmetic, in J. Barwise (ed.), Handbook of Mathematical Logic, North-Holland, Amsterdam, 1977, p. 1133-1142. | MR

7. E. Post, A Variant of a Recursively Unsolvable Problem, Bull. AMS, vol. 52, 1946, p. 264-268. | MR | Zbl

8. H. Jr. Rogers, Theory of Recursive Functions and Effective Computability, McGraw-Hill, New York, 1967. | MR | Zbl

9. D. Rosenkrantz, Programmed Grammars and Classes of Formal Languages, J. of ACM, vol. 16, 1969, p. 107-131. | MR | Zbl

10. A. Salomaa, Formal Languages, Academic Press, New York, London, 1973. | MR | Zbl